Serious stuff! Adipex (which is what i presume you mean) is also known as phentermine. Even though it is a relatively common medication used for appetite suppression, it is a serious drug with serious, mainly cardiac, side effects. It should not be taken without being under the immediate supervision of a physician. This soon after surgery is no time to go on a diet when your body desperately needs protein.
Up to your surgeon. I have any patient that is dieting stop for one week before the surgery and continue 4 weeks after. Healing a tummy tuck is a big feat for your body and you want all the nutrition necessary. Crash diets essentially put you into a state of malnutrition which can interfere with the healing process.
Do Not Take Adipex. Especially after a 'tummy tuck' surgery. This fraudulent pill is not leading you to any real or sustainable weight loss. It is folly to think so. It is not healthy to be putting this kind of product in your body.
Hopefully, With your tummy tuck result, you'll no longer feel the need for adipex. But, i recommend waiting at least 6 weeks, at a minimum.